# SDR CA010507010

- Difficulty date: April 16, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cessna 401B
- Aircraft time: 13,086 hours
- Engine: Cont TSIO520EB
- System (JASC): 3234 · Landing Gear Selector
- Part: Terminal
- Part number: 08135254
- Condition: Loose
- Location: Gear Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN GEAR WAS SELECTED UP AFTER TAKEOFF IF DID NOT RETRACT. UNTIL THE PILOT HAD TURNED FOR RETURN TO RUNWAY. SUBSEQUENT INVESTIGATION REVEALED LOOSE WIRING TERMINALS ON GEAR SELECTOR HANDLE.
